MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. PICO 7 15CMX15CM; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

SMITH & NEPHEW MEDICAL LTD. PICO 7 15CMX15CM; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number 66022005
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference number: (b)(4).
 
Event or Problem Description
It was reported that the pico pump does not work.It has all alarm lights on and the green ok is also on constantly.This was brand new pump and not a used pump.There was no patient involved.
 
Additional Manufacturer Narrative
We have now concluded, our investigation for the complaint received.A review of the associated batch manufacturing records did not identify any issue at the point of manufacture, which may have caused or contributed to the issue highlighted by the complainant.In addition, it can be confirmed, that all finished product specification testing was satisfied at the point of release.The complaint history file contains further instances/related events of the reported event.The device was intended for use in treatment.The returned device was evaluated.An initial visual inspection did not identify any issues.When fresh batteries were inserted into the device, the device functioned without issue.Device performance data shows the device ran for under 10 minutes.No errors or issues were identified.If the ifu is not directly followed, the delivery of effective negative pressure wound therapy may be impacted.We have not been able to confirm, a relationship between the event and the device.The investigation has been concluded, as ¿no device problem identified¿.No further actions by smith and nephew are deemed necessary at this stage.However, we will continue to monitor for any adverse trends relating to this product range.Smith and nephew acknowledge customer concern.And are continually investigating ways to develop and improve our products.

Brand Name
PICO 7 15CMX15CM
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key11336297
Report Number8043484-2021-00349
Device Sequence Number19038391
Product Code OMP
UDI-Device Identifier05000223492205
UDI-Public05000223492205
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180698
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66022005
Device Catalogue Number66022005
Device Lot Number2003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2021
Initial Date Received by Manufacturer 01/27/2021
Supplement Date Received by Manufacturer04/16/2021
Initial Report FDA Received Date02/17/2021
Supplement Report FDA Received Date04/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1